Alert archive / Wisconsin / Small Craft Advisories in 2024
Small Craft Advisory 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 16, 2024, 2:03 PM CST. It took effect at Feb 17, 2024, 12:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2024, 2:03 PM CST (20:03 UTC)
- In effect from
- Feb 17, 2024, 12:00 PM CST
- Expired
- Feb 17, 2024, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
974 WHUS73 KMKX 162003 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 203 PM CST Fri Feb 16 2024 LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876- 878-170415- /O.UPG.KMKX.GL.A.0003.240218T0000Z-240218T1000Z/ /O.NEW.KMKX.GL.W.0006.240218T0000Z-240218T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 203 PM CST Fri Feb 16 2024 ...GALE WARNING IN EFFECT FROM 6 PM SATURDAY TO 4 AM CST SUNDAY... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 11 ft expected. * WHERE...Southern Two Thirds of the Open Waters of Lake Michigan. * WHEN...From 6 PM Saturday to 4 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-170415- /O.UPG.KMKX.GL.A.0003.240218T0000Z-240218T1000Z/ /O.NEW.KMKX.SC.Y.0013.240217T2000Z-240218T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 203 PM CST Fri Feb 16 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 9 AM CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 2 PM Saturday to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... Winds could gust to gale force at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
068 WHUS73 KMKX 170259 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 859 PM CST Fri Feb 16 2024 LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876- 878-171100- /O.CON.KMKX.GL.W.0006.240218T0000Z-240218T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 859 PM CST Fri Feb 16 2024 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM SATURDAY TO 4 AM CST SUNDAY... * WHAT...Southwest to west winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 13 ft expected. * WHERE...Southern Two Thirds of the Open Waters of Lake Michigan. * WHEN...From 6 PM Saturday to 4 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-171100- /O.CON.KMKX.SC.Y.0013.240217T2000Z-240218T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 859 PM CST Fri Feb 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 9 AM CST SUNDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt expected. Waves 2 to 5 feet. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 2 PM Saturday to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DDV
057 WHUS73 KMKX 170952 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 352 AM CST Sat Feb 17 2024 LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876- 878-171800- /O.CON.KMKX.GL.W.0006.240218T0000Z-240218T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 352 AM CST Sat Feb 17 2024 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...Southwest to west winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 13 ft expected. * WHERE...Southern Two Thirds of the Open Waters of Lake Michigan. * WHEN...From 6 PM this evening to 4 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-171800- /O.CON.KMKX.SC.Y.0013.240217T2000Z-240218T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 352 AM CST Sat Feb 17 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM CST SUNDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 kt expected. Waves 2 to 5 feet. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 2 PM this afternoon to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
524 WHUS73 KMKX 171503 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 903 AM CST Sat Feb 17 2024 LMZ643>646-172315- /O.EXT.KMKX.SC.Y.0013.240217T1800Z-240218T0000Z/ /O.EXB.KMKX.GL.W.0006.240218T0000Z-240218T0600Z/ /O.NEW.KMKX.SC.Y.0014.240218T0600Z-240218T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 903 AM CST Sat Feb 17 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING AND AGAIN FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * WHAT...For the Small Craft Advisory periods, southwest to west winds 15 to 25 kt with gusts up to 30 kt expected. For the Gale Warning, southwest winds 20 to 30 kt with gusts up to 35 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from noon today to 6 PM CST this evening and again from midnight tonight to 9 AM CST Sunday. For the Gale Warning, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876- 878-172315- /O.CON.KMKX.GL.W.0006.240218T0000Z-240218T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 903 AM CST Sat Feb 17 2024 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...Southwest to west winds 20 to 30 kt with gusts up to 40 kt and waves 6 to 13 ft expected. * WHERE...Southern Two Thirds of the Open Waters of Lake Michigan. * WHEN...From 6 PM CST this evening to 4 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Wood
298 WHUS73 KMKX 172019 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 219 PM CST Sat Feb 17 2024 LMZ261-362-364-563-180300- /O.EXB.KMKX.GL.W.0006.240217T2100Z-240218T0300Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- 219 PM CST Sat Feb 17 2024 ...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Southwest to west winds to 30 knots with gusts up to 40 knots and waves 6 to 11 feet expected. * WHERE...Northern Third of the Open Waters of Lake Michigan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-180430- /O.EXT.KMKX.SC.Y.0013.000000T0000Z-240217T2200Z/ /O.EXT.KMKX.GL.W.0006.240217T2200Z-240218T0600Z/ /O.CON.KMKX.SC.Y.0014.240218T0600Z-240218T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 219 PM CST Sat Feb 17 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON AND AGAIN FROM MIDNIGHT CST TONIGHT TO 9 AM CST SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 4 PM CST THIS AFTERNOON UNTIL MIDNIGHT CST TONIGHT... * WHAT...For the Small Craft Advisory periods, southwest to west winds 15 to 25 knots with gusts up to 30 knots expected. For the Gale Warning, southwest to west winds to 30 knots with gusts up to 40 knots expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until 4 PM CST this afternoon and again from midnight CST tonight to 9 AM CST Sunday. For the Gale Warning, from 4 PM CST this afternoon until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876- 878-180430- /O.EXT.KMKX.GL.W.0006.240217T2200Z-240218T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 219 PM CST Sat Feb 17 2024 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM CST SUNDAY... * WHAT...Southwest to west winds to 30 knots with gusts up to 40 knots and waves 7 to 13 feet expected. * WHERE...Southern Two Thirds of the Open Waters of Lake Michigan. * WHEN...Until 4 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Wood
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 9:50 AM CST, 4 hours 13 minutes earlier. Its key messages:
- Colder temperatures through the weekend, becoming mild once again next week.
- A Gale Watch is in effect Saturday night for the central and souther portions of Lake MI.
Area forecast discussion, Feb 16, 9:50 AM CST, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
950 AM CST Fri Feb 16 2024
.KEY MESSAGES...
- Colder temperatures through the weekend, becoming mild once
again next week.
- A Gale Watch is in effect Saturday night for the central and
souther portions of Lake MI.
&&
.UPDATE...
Issued 950 AM CST Fri Feb 16 2024
The forecast has remained on track for the short term, with snow
remaining south of the forecast area. A Gale Watch remains in
effect for Saturday night with gusty west/southwesterly winds
over Lake Michigan.
Gertonson
&&
.SHORT TERM...
Issued 346 AM CST Fri Feb 16 2024
Today through Sunday:
Locations near the IL border may see some flurries this morning
as an area of lgt snow passes to the south via a weak shortwave
trough passage and accompanied mid lvl frontogenesis. Otherwise
another dry cold frontal passage is expected late this
afternoon and early evening. The front will be driven south by a
digging shortwave trough from srn Manitoba early this morning
and across srn WI this evening. This will mark the onset of nwly
flow aloft although warm advection is expected for Saturday as
strong low pressure tracks form wrn Hudson Bay into srn Quebec
by Sun AM. Brisk wswly winds are expected on Sat but the sfc
warming will hold off until Sat nt-Sun with above normal temps
expected. The winds will diminish throughout the day on Sunday
as the low moves away and weakens.
Gehring
&&
.LONG TERM...
Issued 346 AM CST Fri Feb 16 2024
Sunday night through Thursday:
A zonal pattern is expected for this period with mild temps
expected. A shortwave trough will likely miss srn WI to the
south Mon-Tue, but 20-30 percent chances for lgt rain are
forecast Wed-Thu as additional shortwave troughs affect the
region along with the passage of a cold front on Thu.
Gehring
&&
.AVIATION...
Issued 950 AM CST Fri Feb 16 2024
Cloud cover has remained over southeastern Wisconsin, with some
clearing towards the northeast evident on satellite imagery.
VFR ceilings and visibilities will remain on track, with
continued northwesterly winds.
Gertonson
&&
.MARINE...
Issued 346 AM CST Fri Feb 16 2024
Modest northwest winds will become brisk tonight as another cold
front moves across the lake. Freezing spray will be possible over
the south half of the lake late tonight into Saturday morning.
Breezy west to southwest winds will develop Saturday afternoon and
may increase to gales for Saturday night for much of the southern
and central portions of the lake. This is in response to strong
low pressure tracking across Ontario, while polar high pressure
extends from the southern Great Plains to the Ohio Valley. A Gale
Watch has been issued. Breezy westerly winds Sunday morning will
then quickly diminish by late afternoon. A Gale Watch has also
been issued Saturday night for the nearshore waters from
Sheboygan to Winthrop Harbor.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ080-LMZ366-LMZ565-LMZ567-LMZ643-LMZ644-LMZ645-
LMZ646-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 PM Saturday to 4
AM Sunday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Feb 16, 9:29 AM CST, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 929 AM CST Fri Feb 16 2024 WIZ046-047-051-052-056>060-062>072-171530- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 929 AM CST Fri Feb 16 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-171530- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 929 AM CST Fri Feb 16 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Gale Watch is in effect Saturday night. There is a potential for west to southwest gales. Brisk westerly winds Sunday morning will then quickly diminish by late in the day. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-171530- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 929 AM CST Fri Feb 16 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Gale Watch is in effect Saturday night for the open lake along and south of a line from Sturgeon Bay to Point Betsie. There is a potential for west to southwest gales. Brisk westerly winds Sunday morning will then quickly diminish by late in the day. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:00 AM CST | Gale Watch | MKX | 11 hr | |
| Feb 16, 2:03 PM CST | Gale Warning | MKX | 40 hr |
Nearby
Small Craft Advisories in Wisconsin, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.